# SDR DALA2024050805022

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 157-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y 157 TO 200 AND X=-43 AT PAX CABIN. SUMMARY OF NRC 00407: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA Y 157 TO 200 AND X=-43 AT PAX CABIN WAS REPLACED AND INSTALLED PER DWG S2929169 REV WB AND B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0331695)
